An iterative method and its application to stable inversion

Gursoy F., Eksteen J. J. A. , Khan A. R. , Karakaya V.

SOFT COMPUTING, vol.23, pp.7393-7406, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23
  • Publication Date: 2019
  • Doi Number: 10.1007/s00500-018-3384-6
  • Title of Journal : SOFT COMPUTING
  • Page Numbers: pp.7393-7406
  • Keywords: Iterative method, Convergence, Rate of convergence, Data dependency, Stable inversion, FIXED-POINTS, NONEXPANSIVE-MAPPINGS, CONVERGENCE, SYSTEMS, MODELS, SCHEME


In this paper, we study convergence and data dependence of SP and normal-S iterative methods for the class of almost contraction mappings under some mild conditions. The validity of these theoretical results is confirmed with numerical examples. It has been observed that a special case of SP iterative method, namely normal-S iterative method, performs better and so the latter is implemented in the stable inversion of nonlinear discrete time dynamical systems to yield convergence results when Picard iterative method diverges. This is also illustrated with a numerical example. Our work extends and improves upon many results existing in the literature.